MDJunction - People Helping People
 
Ask a Question
04/23/2012 07:00 AM

My mood stabilizer is making me depressed..(page 2)

john1961
john1961Posts: 115
Member

sorry you are having issues, I gained tremendous weight on Seroquel, 2 side effects the pdoc does not cover and I found after alot of research are metabolic syndrome and hypothyroid, when they get under control with of course additional meds, I lost weight and began to gte back to myself. MS requires metformis since your blood sugars are high and levthyroxine because your thyroid nearly shuts down. Try an endocrinologist, get tested and see if this can help as well as a tweak of meds. I just started equestro it is great and weight nuetral.

Also, since you are female get tested for polycystic ovary syndrome that too can make weight crazy and as we know in bp all symptoms are exaserbated. Best of luck

Reply

04/25/2012 08:20 AM
BipolarRuth
BipolarRuth  
Posts: 451
Senior Member

The first step I would take would be to talk to your doctor but don't discontinue on your own let him/her tell you what to do.Hope you feel better soon. Hugs!
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved